# SDR 02FDEA00406

- Difficulty date: June 12, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N421FE
- Make and model: Airbus A310
- Aircraft serial: 342
- Aircraft time: 36,589 hours, 12,706 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING PYLON AFT FITTING BALL JOINT ASSY FACE FOUND WITH BROWN STAIN.  CONFIRMED CORROSION ON 12 JUNE 2002. INSTALLED NEW FITTING ASSY PER S/B A310-54-2021   EA. 6-5150-59026.
